Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Weak shadowing property for flows on oriented surfaces


Authors: Ming Li and Zhongjie Liu
Journal: Proc. Amer. Math. Soc. 145 (2017), 2591-2605
MSC (2010): Primary 37C50, 37D20; Secondary 37C10
DOI: https://doi.org/10.1090/proc/13436
Published electronically: November 29, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that on an oriented smooth closed surface, a vector field has the $ (C^1)$ robustly weak shadowing property if and only if it is structurally stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C50, 37D20, 37C10

Retrieve articles in all journals with MSC (2010): 37C50, 37D20, 37C10


Additional Information

Ming Li
Affiliation: School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: limingmath@nankai.edu.cn

Zhongjie Liu
Affiliation: School of Mathematical Sciences, Nankai University, Tianjin 300071, People’s Republic of China
Email: lzj0207@yeah.net

DOI: https://doi.org/10.1090/proc/13436
Keywords: Flows, weak shadowing, Kupka-Smale, structure stability
Received by editor(s): April 29, 2016
Received by editor(s) in revised form: July 28, 2016
Published electronically: November 29, 2016
Communicated by: Yingfei Yi
Article copyright: © Copyright 2016 American Mathematical Society